# SDR GUUA10240701

- Difficulty date: October 24, 2007
- Submitted: October 31, 2007
- Operation: Air carrier
- Aircraft: N231YV
- Make and model: Beech 1900D
- Aircraft serial: UE231
- Aircraft time: 25,146 hours, 32,766 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Contact
- Condition: Dirty
- Location: Nlg Annunciator
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9188, DURING LANDING NOSE LANDING GEAR ANNUNCIATOR FAILED TO ILLUMINATE.  CLEANED ANNUNCIATOR CONTACTS. OPERATIONAL CHECK GOOD.
